MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number V7450
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although the device involved was confirmed not to be available for further evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that during priming the product leaked taxol through the red air vent at the top of the drip chamber.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was available for further evaluation.Without the actual device, a thorough investigation was unable to be performed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9075090
Report Number9614279-2019-00162
Device Sequence Number16770126
Product Code FPA
UDI-Device Identifier04022495824677
UDI-Public04022495824677
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K913661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2021
Device Catalogue NumberV7450
Device Lot Number0061650733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1